ive been on several different anti-depressants for the past ten years. ive been on 4 or 5 different ssri's, and all they have done is make me numb to everything and i was still always tired. of those i liked celexa the most but i think that is just because is was milder. i have now been taking wellbutrin for the past 4 months. im still depressed, but way better than i was with no medication or with the ssri,s. im still tired all the time though, which i do take xanax for my anxiety, but i usually only take 1mg a day. and ive only been on it for as long as ive been on wellbutrin. even with no medication i want to sleep all day. could i have some kind of vitamin defficentcy, or is this probably just the way my brain is wired. ive actually lost jobs for being late because i couldnt make myself get out of bed. any feedback would be appreciated
Wellbutrin SR - what anti-depressants can give me energy?
Added 11 Apr 2012:
ive also been diagnosed with agoraphobia, hence the xanax. i actually self medicated with alcohol for it when i was younger. i also used to self medicate with marijuana for my depression (which has been the most effective for me), but it doesnt help with the agoraphobia. i also thought marijuana might be the reason for my agoraphobia and my tiredness all the time, but ive been clean for about six months and still no energy and i still do not like being around people.
10 Apr 2012
Sleeping too much is a sign of depression. I have found the SNRI's, a little different than the SSRI's or Wellbutrin, to be very helpful. I use to sleep 12 to 14 hours a night and take a nap in the afternoon. I now take Pristiq, an SNRI, with Wellbutrin and have found it very effective.
To help increase your energy levels, you could take a multivitamin especially the B complexes. Exercise, even a short walk everyday, will also help. It is an uphill battle but one which is surmountable.
11 Apr 2012
Traj, you don't say whether you are a man or a woman, but I am going to bet you have hormonal problems. Especially if you are forties or past, man or woman. If I am wrong, please let me know, but regardless, you might want to get your hormones checked. Thyroid especially. Has anyone checked any of those recently? Good luck, and I hope that you find the answers to your problems, because it is miserable to not have any energy!!
16 Jun 2013
I take 100 mg wellbutrin sr daily for depression, over sleeping (literally all day if I could) and became so agoraphobic I walked out on my job midday because I was scared to do tasks I had done thousands of times. As far as a deficiency, talk to your doc and im sure they would happily order blood tests to rule that out. But for sure taking my meds EXACTY how my dr instructed to do so helps tremendously. I notice a difference if I take it too early/late or God forbid skip a whole day! Exercise has helped so much with my recovery to be a functioning citizen again and this may sound crazy, but a cup of coffee in the morning helps me get another little push of energy I need to get through the work day! I know nothing about your spiritual beliefs and do not mean to offend anyone on this site but if there a higher power you look up to, continue to do so but the mental, physical and SPIRITUAL health is very important to me in my recovery.
Again, speaking on my experiences, the spiritual part is the biggest and post important piece of the puzzle during recovery. Best of luck! Don't give up!! I took 3 weeks off of work to get my mind straight and when I returned my coworkers said that they has never seen me more happy and glowing and motivated! It can be done!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on and off anti depressants since 2004. A couple weeks ago I decided to come off my prozac because I felt that it wasn't helping ...
4 answers • 21 Nov 2012
Has anyone added MACA or Rhodiola Rosea herbs to their Anti-depression? I added both in small amount to see how they help because I have resistant ...
1 answer • 13 Mar 2013
I just started wellbutrin sr and ive been taking it about 15 days now. I still dont feel a change, how long until the pill takes effect? My doctor ...
2 answers • 29 Dec 2014
1 answer • 8 Apr 2016